Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

What is TT and what could be the reason for skin problem will it be curable ?

Sir, my wife has developed a large bright patch on her face . a dermatologist has carried out blood sample test, which has come normal and a test Skin for AFB , by taking a piece of skin from the affected area, which has come negative. the Doc has prescribed Rifampicin and Dapsone for it. he has said to be under medication for 6 months and written the disease as T T . what is this T T in medical terminology? She had a minute patch on her left cheek for quite some years, which has all of a sudden flared up recently. her age is 34 years, she has thyroid and no other complications. going by the prescribed medicines, could any skin specialists enlighten me on what could be the probable reason for my wife s skin problem? Is it curable? Thanks
Asked On : Thu, 7 Jul 2011
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
TT is type of leprosy and it take long time to cure
but it is curable now
spot may last up to years
but i dont know why he has given in ur test as ur biopsy is normal .
there is alter sensation of touch and temperature in leprosy case
if they are alter then she need to start these medicine
this is major disease and it is legal duty of doctor to inform about it
please consult him again and ask for explanation why he has started it
better to consult other dermatologist before starting medicine .
Answered: Thu, 7 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor